# SDR SWAA2020090312092

- Difficulty date: August 27, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LOCATOR SIGN IS INOPERATIVE.  TROUBLESHOT RIGHT OVERWING EMERGENCY LIGHT, FOUND RIGHT OVERWING SIGN DISCONNECTED. RECONNECTED RIGHT OVERWING EMERGENCY LIGHT PER WDM 33-51-13. PERFORMED GOOD OPERATIONS TEST PER AMM 33-51-01-960-801 STEP 2.B.(2).
